# SDR ASAA0946913

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 38,022 hours, 20,767 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546455304
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP INBOARD CORNER PREVIOUS REPAIR DELAMINATED UPPER SURFACE.  REPAIRED THE DAMAGED AREA OF THE LT WING.
